# SDR AALA201709089014

- Difficulty date: September 1, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 16,210 hours, 6,516 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: GREEN ENGINE 1 PUMP FAILURE AFTER POWER REDUCTION ON TAKEOFF, AN EMERGENCY WAS DECLARED, THE AIRCRAFT RETURNED TO CLT WHERE IT LANDED SAFELY AND WAS TOWED TO THE GATE. **SUPPLEMENTAL REPORT TO UPDATE SECTIONS 4 AND 5. MAINTENANCE REPLACED PUSH BUTTON SWITCH PER ESPM 20-45-17. (SEE ALSO AALA201709069005 AND AALA201709089015)
